CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
A Note on Strongly Almost Disjoint Families 期刊论文
NOTRE DAME JOURNAL OF FORMAL LOGIC, 2020, 卷号: 61, 期号: 2, 页码: 227-231
Authors:  Shen, Guozhen
Favorite  |  View/Download:62/0  |  Submit date:2020/06/30
strongly almost disjoint family  cardinality  finite-to-one function  axiom of choice  
Connectivity of the Julia sets of singularly perturbed rational maps 期刊论文
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 2019, 卷号: 129, 期号: 3, 页码: 8
Authors:  Fu, Jianxun;  Zhang, Yanhua
Favorite  |  View/Download:71/0  |  Submit date:2020/01/10
Julia sets  connectivity  Herman ring  Cantor circles  
INTERMEDIATE LYAPUNOV EXPONENTS FOR SYSTEMS WITH PERIODIC ORBIT GLUING PROPERTY 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 2, 页码: 1019-1032
Authors:  Tian, Xueting;  Wang, Shirou;  Wang, Xiaodong
Favorite  |  View/Download:83/0  |  Submit date:2019/01/11
Shadowing  specification property  gluing orbit property  asymptotically additive functions  Lyapunov exponents  
Operator algebras associated with multiplicative convolutions of arithmetic functions 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 9, 页码: 1665-1676
Authors:  Dong, Aiju;  Huang, Linzhe;  Xue, Boqing
Favorite  |  View/Download:65/0  |  Submit date:2018/10/07
natural numbers  arithmetic functions  C*-algebra  von Neumann algebra  differential operator  
Testing Association between Mixed Type Outcomes and Covariates Jointly by the Use of a Latent Variable 期刊论文
SCIENTIFIC REPORTS, 2017, 卷号: 7, 期号: 8006, 页码: 10
Authors:  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang;  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang
View  |  Adobe PDF(2766Kb)  |  Favorite  |  View/Download:232/55  |  Submit date:2018/07/30
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:281/66  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:222/51  |  Submit date:2018/07/30
INTEGRAL IDENTITY AND MEASURE ESTIMATES FOR STATIONARY FOKKER-PLANCK EQUATIONS 期刊论文
ANNALS OF PROBABILITY, 2015, 卷号: 43, 期号: 4, 页码: 1712-1730
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Fokker-Planck equation  stationary measures  measure estimates  integral identity  level set method  
Optimality conditions for multiple objective fractional subset programming with (Gamma, rho, sigma, theta)-V-type-I and related non-convex functions 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2008, 卷号: 48, 期号: 7-8, 页码: 1201-1212
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
multiple objective fractional subset programming  generalized n-set convex functions  optimality conditions  
A new algorithm for computing the minimum Hausdorff distance between two point sets on aline under translation 期刊论文
INFORMATION PROCESSING LETTERS, 2008, 卷号: 106, 期号: 2, 页码: 52-58
Authors:  Li, Banghe;  Shen, Yuefeng;  Li, Bo
View  |  Adobe PDF(442Kb)  |  Favorite  |  View/Download:214/49  |  Submit date:2018/07/30
Hausdorff Distance  Pattern Recognition  Computational Geometry